# SDR AALA971060

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 640-670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION INSIDE STR 27R FROM STA 640 - STA 670.  REMOVED FASTENERS FROM STA 640 TO STA 670.  REMOVED CORROSION ON STR 27R.  INSTALLED STRINGER, REPAIRED DAMAGE AT STA 670 PER 53-10-3, AND RE-INSTALLED NEW FASTENERS FROM STA 640 - STA 670.  TST:  66,102.09 HOURS.  CYCLES, 43,435.  (X)
